# SDR SWIA201436121

- Difficulty date: January 24, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N983CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7169
- Aircraft time: 38,717 hours, 34,611 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAST OVERHEAD EMERGENCY LIGHT IS BURNED OUT.  FLT 5621 RELAMPED.
